On the stability of a symmetric hyperbolic linear system with non smooth coefficients

Cheng Zhong Xu, Boumediene Chentouf, Gauthier Sallet

Research output: Chapter in Book/Report/Conference proceedingChapter

1 Citation (Scopus)

Abstract

The exponential stability of a symmetric hyperbolic linear system with non smooth coefficients is proven. Result improves the one of R1(x,0) = φ1(x) and R2(x,0) = φ2(x) for one dimensional space. The study is motivated by a stability of chemical engineering process, which gives an interesting application to a two coupled contraflow heat exchangers. In fact, the exponential stability is a very desirable property for these heat exchangers.

Original languageEnglish
Title of host publicationProceedings of the IEEE Conference on Decision and Control
PublisherIEEE
Pages4543-4544
Number of pages2
Volume4
Publication statusPublished - 1998
EventProceedings of the 1998 37th IEEE Conference on Decision and Control (CDC) - Tampa, FL, USA
Duration: Dec 16 1998Dec 18 1998

Other

OtherProceedings of the 1998 37th IEEE Conference on Decision and Control (CDC)
CityTampa, FL, USA
Period12/16/9812/18/98

    Fingerprint

ASJC Scopus subject areas

  • Chemical Health and Safety
  • Control and Systems Engineering
  • Safety, Risk, Reliability and Quality

Cite this

Xu, C. Z., Chentouf, B., & Sallet, G. (1998). On the stability of a symmetric hyperbolic linear system with non smooth coefficients. In Proceedings of the IEEE Conference on Decision and Control (Vol. 4, pp. 4543-4544). IEEE.